# SDR SIMA20130528005

- Difficulty date: May 28, 2013
- Submitted: May 30, 2013
- Operation: Air carrier
- Aircraft: N838AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145651
- Aircraft time: 26,325 hours, 22,839 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3025103
- Condition: Shorted
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MX FOUND BOTH OVERWING EXTERIOR EXIT LIGHT ASSEMBLIES SHORTED.  THE ACFT WAS REMOVED FROM SERVICE.  R & R THE LT AND RT EXTERIOR EMERGENCY LIGHT ASSEMBLIES AT OVERWING POSITIONS IAW MM 33-50-10.  THE OPS CHECK WAS GOOD.  THE ACFT WAS RETURNED TO SERVICE.
